# SDR GTIA2019022543185

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,443 hours, 2,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA' REPORT FAINT BURNING RUBBER SMEEL MID CABING-PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODO PER TSM 05-50-00. COULD NO DUPLICATE. NO ODOR DETECTED OT THIS TIME. NO EVIDENCE OF ANY LEAKS ON ANY EGEINES A/C OK FOR CONT SERVICE.
